Cervical Mucus While On Birth Control Loss Mentioned

1 Replies
Lynne - October 28

Hi ladies. I have a question. I lost my son on August 31, 2005. He was born July 19, 2005 at 25.1 weeks. He died due to complications from a condition called NEC. At my post partum visit I was told to wait at least a year to conceive again (I had a vertical cesarean section) so I asked to be put on birth control until we ttc again. I have been on the b.c. pills for 1 month. Yesterday I noticed that I was having cervical mucus that was the "eggwhite" kind. My question is this, do you still have cervical muscus like when you are ovulating while on birth control? I have never been on the pill before and this is completely new to me. I don't want to take a chance and become pregnant again if it is dangerous to a baby's health or to my own. Thank you Lynne

 

Kara - October 29

I am so sorry to hear about your loss. Back in the birth control days, I would notice a change in c/m sometimes. If I was on certain brands with different hormones, I would have more c/m and moodiness. For me, especially if I was taking the kind with the different color of pills every week, like Ortho-Tricyclin. I felt better if I was on a one-hormone all month type of pill like Desogen or Yasmine. So I wouldn't be too concerned, but if you are having any other symtoms you may want to ask your doctor about different brands. By the way, I LOVED the Ortho-Evra patch. I was on it for a few months before we started trying and it was the best!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Start A New Discussion